Advertisement

Law of the iterated logarithm for sums of non-linear functions of Gaussian variables that exhibit a long range dependence

  • Murad S. Taqqu
Article

AMS 1970 Subject Classification

Primary: 60F15 Secondary: 33A65, 05C30, 82A25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Busacker, R.G., Saaty, T.L.: Finite Graphs and Networks: An Introduction with Applications. New York: McGraw-Hill 1966Google Scholar
  2. 2.
    Carmona, R., KÔno, N.: Convergence en loi et lois du logarithme itéré pour les vecteurs gaussiens. To appear in Z. Wahrscheinlichkeitstheorie verw. Geb. (1977)Google Scholar
  3. 3.
    De Haan, L.: On regular variation and its application to the weak convergence of sample extremes. Math. Centre Tracts32, Math. Centre, Amsterdam (1970)Google Scholar
  4. 4.
    Dobrushin, R.L.: Gaussian and their subordinated automodel random generalized fields. To appear in Ann. Probability (1977)Google Scholar
  5. 5.
    Edmonds, J., Fulkerson, D.R.: Transversals and matroid partition. J. Res. National Bureau of Standards69B (Math. and Math. Phys.), 147–153 (1965)Google Scholar
  6. 6.
    Fernique, X.: Continuité des processus gaussians. C.R. Acad. Sc. Paris258, 6058–6059 (1964)Google Scholar
  7. 7.
    Fisher, M.E.: The renormalization group in the theory of critical behavior. Rev. Modern Phys.46, 597–616 (1974)Google Scholar
  8. 8.
    Gantmacher, F.R.: The theory of matrices, Vol. 2. New York: Chelsea 1959Google Scholar
  9. 9.
    Gross, L.: Logarithmic Sobolev inequalities. Amer. J. Math.97, 1061–1083 (1975)Google Scholar
  10. 10.
    Harary, F.: Graph theory. Reading: Addison-Wesley 1969Google Scholar
  11. 11.
    Isserlis, L.: On a formula for the product-moment coefficient of any order of a normal frequency distribution in any number of variables. Biometrika12, 134–139 (1919)Google Scholar
  12. 12.
    Jona-Lasinio, G.: Probabilistic approach to critical phenomena. Preprint n. 32. Instituto di Fisica “G. Marconi.” Università di Roma (1977)Google Scholar
  13. 13.
    Kibble, W.F.: An extension of a theorem of Mehler's on Hermite polynomials. Proc. Cambridge Philos. Soc.41, 12–15 (1945)Google Scholar
  14. 14.
    Kolmogorov, A.N.: Wienersche Spiralen und einige andere interessante Kurven in Hilbertschen Raum. C.R. (Doklady) Acad. Sci. URSS (N.S.),26, 115–118 (1940)Google Scholar
  15. 15.
    Kuelbs, J.: A strong convergence theorem for Banach space valued random variables. Ann. Prob.4, 744–771 (1976)Google Scholar
  16. 16.
    Ma, S.: Modern Theory of Critical Phenomena. (Frontiers in Physics). Reading: Benjamin 1976Google Scholar
  17. 17.
    Mandelbrot, B.: Fractals: Form, Chance and Dimension. San Francisco: W.H. Freeman 1977Google Scholar
  18. 18.
    Mandelbrot, B., Van Ness, J.W.: Fractional Brownian motions, fractional noises and applications. SIAM Rev.10, 422–437 (1968)Google Scholar
  19. 19.
    Neveu, J.: Mathematical foundations of the calculus of probability. San Francisco: Holden-Day 1965Google Scholar
  20. 20.
    Oodaira, H.: On Strassen's version of the law of iterated logarithm for Gaussian processes. Z. Wahrscheinlichkeitstheorie verw. Geb.21, 289–299 (1972)Google Scholar
  21. 21.
    Oodaira, H.: The law of the iterated logarithm for Gaussian processes. Ann. Prob.1, 954–967 (1973a)Google Scholar
  22. 22.
    Oodaira, H.: The log log law for certain dependent random sequences. Proc. Second Japan-USSR Symp. Prob. Theory. Lecture notes in Math.330, 355–369. Berlin: Springer Verlag (1973b)Google Scholar
  23. 23.
    Rosenbloom, P.C., Widder, D.V.: Expansions in terms of heat polynomials and associated functions. Trans. Amer. Math. Soc.92, 220–266 (1959)Google Scholar
  24. 24.
    Serfling, R.J.: Moment inequalities for the maximum cumulative sum. Ann. Math. Stat.41, 1227–1234 (1970)Google Scholar
  25. 25.
    SinaÏ, Ya.G.: Automodel probability distributions (In Russian). Teor. Veroyatnost. i Ee Primenen.21, 63–80 (1976)Google Scholar
  26. 26.
    Slepian, D.: On the symmetrized Kronecker power of a matrix and extensions of Mehler's formula for Hermite polynomials. SIAM J. Math. Anal.3, 606–616 (1972)Google Scholar
  27. 27.
    Taqqu, M.S.: Weak convergence to fractional Brownian motion and to the Rosenblatt process. Z. Wahrscheinlichkeitstheorie verw. Geb.31, 287–302 (1975)Google Scholar
  28. 28.
    Wilson, K., Kogut, J.: The renormalization group and the ɛ expansion. Physics reports12C, 75–200 (1974)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Murad S. Taqqu
    • 1
  1. 1.Department of Operations ResearchCornell UniversityIthacaUSA

Personalised recommendations